I am taking levoxyl. I have hyperthyroidism, Graves Disease, and have had my thyroid "nuked". It seems that my metabolism is flat. It is almost like I am in a daze. If I get excited, nervous, any emotional reaction my body tries to compensate for this in other ways. What can I do?
So it sounds like you've gone from hyper to hypothyroidism based on your post. First question in a long list, how long have you been on the levoxyl? Are you seeing an endo? How often are your labs being run? Which labs are are they running? There are multiple outputs from the thyroid - if it was nuked did they kill off the entire gland or bits of it?
I had a total thyroidectomy over a year ago and am still battling getting the replacement hormones optimized so can understand where you're coming from. It's amazing how one gland effects so many things we take for granted. Don't give up, it takes time to get it right and then we each have stay if top of our own health to keep it that way.
- Levoxyl Information for Consumers
- Levoxyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levoxyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2009 • 6 answers
Posted 15 Apr 2012 • 34 answers
Posted 2 Jul 2013 • 3 answers
Posted 14 Aug 2013 • 3 answers
Posted 14 Oct 2013 • 3 answers